Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Flaky face, warmth, redness, done laser treatment for rosacea. What is going on?

3 months ago I had Pulsed Dye Laser treatment for my rosacea . The day after the treatment I went to the beach and I believe I got sunburned. 3 weeks after the first treatment, I had a second laser treatment. It s been almost 3 months now, but my face is so flaky and the heat sensation is still there and my face is so red (the treated areas). I was prescribed different steroids cream but nothing has helped. What is going on? why is my face so red and flaky? and what should I do and will this ever go away?
Asked On : Tue, 9 Oct 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for writing in.
The condition is probably related to laser treatment.Pulse dye laser treatment can cause this kind of flaky skin changes.The dose of energy delivered by laser needs to be decreased in your case.Also strict sun protection is mandatory after laser treatment.
A visit to your treating dermatologist will help to diagnose and treat the condition.

Hope this helps.
Answered: Wed, 28 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor